A formula for non-equioriented quiver orbits of type a

Anders Skovsted Buch, Richárd Rimányi

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


We prove a positive combinatorial formula for the equivariant class of an orbit closure in the space of representations of an arbitrary quiver of type A. Our formula expresses this class as a sum of products of Schubert polynomials indexed by a generalization of the minimal lace diagrams of Knutson, Miller, and Shimozono. The proof is based on the interpolation method of Fehér and Rimányi. We also conjecture a more general formula for the equivariant Grothendieck class of an orbit closure.

Original languageEnglish (US)
Pages (from-to)531-546
Number of pages16
JournalJournal of Algebraic Geometry
Issue number3
StatePublished - 2007

All Science Journal Classification (ASJC) codes

  • Geometry and Topology
  • Algebra and Number Theory


Dive into the research topics of 'A formula for non-equioriented quiver orbits of type a'. Together they form a unique fingerprint.

Cite this